# SDR DALA2018083005368

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 45,952 hours, 28,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS WERE INOPERATIVE. FOUND WIRES L1594J18 AND L1598B18 SHORTING TO GROUND WITH EACH OTHER AT PRESSURE SEAL.  REPAIRED THE WIRING IAW WDM 33-51-13 691460. FOUND WIRE AT L2-664 CHAFED AT THE LIGHT ASSY L1594H18.  REPAIRED THE TERMINAL END AND NO SHORTS FOUND. 28V GOOD AT TERMINAL 2 OF S3-329. INSTALLED A NEW POWER SUPPLY ASSY B5-125 AND NO POWER AT S3-329 TERMINAL 2 AGAIN. FOUND SHORT AT PRESSURE SEAL OF LIGHT ASSY B5-125. REMOVED BAD SECTION OF WIRE L1594H18 AND INSTALLED NEW LIGHT ASSY AND NEW POWER SUPPLY B5-125. OVER WING EMERGENCY LIGHTS NOW OP NORMAL.
